# SDR SIMA201810087003

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 38,148 hours, 27,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD DIAPHRAM HAS A 1 INCH CRACK AT THE LOWER CORNER OF THE WING TO FUSELAGE FAIRING FRAME FS909.00. -C/A-REPAIRED LT FWD DIAPHRAM AT THE AFT LOWER CORNER OF WING TO FUSELAGE FAIRING FRAME FS909.00 IAW ECRS-CR-5300-3429.
